Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Normalizing elements in PI rings
HTML articles powered by AMS MathViewer

by Robert M. Guralnick, J. Chris Robson and Lance W. Small PDF
Proc. Amer. Math. Soc. 123 (1995), 1955-1957 Request permission

Abstract:

This paper explores the question: If R is a prime PI ring and a an element such that $aR \supseteq Ra$, is it true that $aR = Ra$?
References
  • Amiram Braun and L. W. Small, Localization in prime Noetherian p.i. rings, Math. Z. 193 (1986), no. 3, 323–330. MR 862879, DOI 10.1007/BF01229800
  • P. M. Cohn, Algebra III, Wiley, New York and Chichester, 1991.
  • S. Montgomery, A generalized Picard group for prime rings, Topics in algebra, Part 1 (Warsaw, 1988) Banach Center Publ., vol. 26, PWN, Warsaw, 1990, pp. 55–63. MR 1171225
  • J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Pure and Applied Mathematics (New York), John Wiley & Sons, Ltd., Chichester, 1987. With the cooperation of L. W. Small; A Wiley-Interscience Publication. MR 934572
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16R20
  • Retrieve articles in all journals with MSC: 16R20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1955-1957
  • MSC: Primary 16R20
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1301026-4
  • MathSciNet review: 1301026